RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 2, Pages 338–365 (Mi izv2419)  

This article is cited in 3 scientific papers (total in 4 papers)

Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve

A. N. Tyurin


Abstract: It is prored that the space of moduli of stable bundles over a curve with fixed determinant and relatively prime degree and dimension uniquely determines the curve.

Full text: PDF file (2258 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:2, 343–370

Bibliographic databases:

UDC: 513.6
MSC: 14C34, 37A20, 14H60, 14J60, 55R50, 14J26
Received: 10.11.1969

Citation: A. N. Tyurin, “Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970), 338–365; Math. USSR-Izv., 4:2 (1970), 343–370

Citation in format AMSBIB
\Bibitem{Tyu70}
\by A.~N.~Tyurin
\paper Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 2
\pages 338--365
\mathnet{http://mi.mathnet.ru/izv2419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265372}
\zmath{https://zbmath.org/?q=an:0225.14010}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 2
\pages 343--370
\crossref{https://doi.org/10.1070/IM1970v004n02ABEH000909}


Linking options:
  • http://mi.mathnet.ru/eng/izv2419
  • http://mi.mathnet.ru/eng/izv/v34/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “The geometry of moduli of vector bundles”, Russian Math. Surveys, 29:6 (1974), 57–88  mathnet  crossref  mathscinet  zmath
    2. S. A. Kuleshov, “Stable bundles on $K3$ surfaces”, Math. USSR-Izv., 36:1 (1991), 223–230  mathnet  crossref  mathscinet  zmath  adsnasa
    3. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:212
    Full text:89
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020